Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High blood pressure even after taking medicine. Suffering from polyneuropathy. What's wrong?

Good morning sir , My name is feroza naz and & I am 50 year old lady from India. Sir my problem is that my blood pressure remains high even after taking continuous medicines. I am also suffering from polyneuropathy .I am presently taking medicines which includes carbamapazine 600mg, pregabalin 300mg,amitrypline 25mg, divalproex sodium 500mg, amlodipine & losartan potassium 5mg, metoprolol extended release tab 50 mg,folic acid & mecobolamine tablet ,clonazepam 1mg ,eltroxin75mg. After taking medicines my blood pressure range is 140/90.Pls suggest sir what should i do.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Neurologist 's  Response
DEAR PATIENT,

I NEED TO KNOW YOU ARE DIABETIC OR NOT. CAUSE OF POLYNEUROPATHY. ALSO IF THE PRESSURE IS DOES NOT FALL ,THEN YOU CAN DISTRIBUTE YOUR DOSES ACCORDINGLY.
LOSARTAN IS BEST FOR DIABETIC HYPERTENSIVE, SO LET ME KNOW YOUR DIABETIC STAUS.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor